MathSciNet Relay Station
MathSciNet bibliographic data
MR523078 (80g:68074) 68D20 (52A25)
Willson, Stephen J. On convergence of configurations. Discrete Math. 23 (1978), no. 3, 279–300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement